# SDR DXTA200702576

- Difficulty date: October 27, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 6,580 hours, 5,156 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 55275043
- Condition: Inoperative
- Location: Nlg
- Part time: 6,580 hours, 5,156 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER NORMAL T/O AND GEAR RETRACTION, THE HYD PRESSURE AND GEAR UNLOCK ANNUNCIATOR REMAINED ILLUMINATED.  REMOVED THE NOSE GEAR UPLOCK ACTUATOR AND REPLACED WITH A NEW NOSE GEAR UPLOCK ACTUATOR SUPPLIED BY CESSNA AIRCRAFT COMPANY. PERFORMED THE NOSE GEAR UPLOCK ADJUSTMENT/TEST ALL WORK PERFORMED IAW MM 32-30-05. LUBRICATED ALL GEAR LINKAGES PERFORMED SEVERAL LANDING GEAR EXTENSION AND RETRACTION CHECKS IAW MM 32-30. ALL CHECKS SATISFACTORY AT THIS TIME.
